# SDR 9800799105

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95S
- Make and model: Doug DC-9-15
- Aircraft serial: 47205
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Primary Trim
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM FAILED AFTER TAKEOFF.  SECONDARY SYSTEM OPERATED NORMALLY.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A PHASE CIRCUIT BREAKER POPPED BEHIND FORWARD FLIGHT ATTENDANT SEAT.  RESET CIRCUIT BREAKER, OPERATIONAL CHECK OF PRIMARY TRIM FULL TRAVEL WAS NORMAL.  REPLACED PRIMARY TRIM MOTOR AS A PRECAUTION.
